Wild harmonic bundles and wild pure twistor D-modules
Astérisque, no. 340 (2011) , 617 p.
@book{AST_2011__340__R1_0,
     author = {Mochizuki, Takuro},
     title = {Wild harmonic bundles and wild pure twistor $D$-modules},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {340},
     year = {2011},
     zbl = {1245.32001},
     mrnumber = {2919903},
     language = {en},
     url = {http://www.numdam.org/item/AST_2011__340__R1_0/}
}
TY  - BOOK
AU  - Mochizuki, Takuro
TI  - Wild harmonic bundles and wild pure twistor $D$-modules
T3  - Astérisque
PY  - 2011
DA  - 2011///
IS  - 340
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2011__340__R1_0/
UR  - https://zbmath.org/?q=an%3A1245.32001
UR  - https://www.ams.org/mathscinet-getitem?mr=2919903
LA  - en
ID  - AST_2011__340__R1_0
ER  - 
%0 Book
%A Mochizuki, Takuro
%T Wild harmonic bundles and wild pure twistor $D$-modules
%S Astérisque
%D 2011
%N 340
%I Société mathématique de France
%G en
%F AST_2011__340__R1_0
Mochizuki, Takuro. Wild harmonic bundles and wild pure twistor $D$-modules. Astérisque, no. 340 (2011), 617 p. http://numdam.org/item/AST_2011__340__R1_0/

[1] L. V. Ahlfors - "An extension of Schwarz's lemma", Trans. Amer. Math. Soc. 43 (1938), p. 359-364. | JFM | MR

[2] K. Aker & S. Szabó - "Algebraic Nahm transform for parabolic Higgs bundles on 1 ", http://arxiv.org/abs/math/0610301, 2006. | MR

[3] A. Andreotti & E. Vesentini - "Carleman estimates for the Laplace-Beltrami equation on complex manifolds", Publ. Math. Inst. Hautes Études Sci. (1965), no. 25, p. 81-130. | DOI | Numdam | EuDML | MR

[4] C.Ă Bănică - "Le complété formel d'un espace analytique le long d'un sous-espace: un théorème de comparaison", Manuscripta Math. 6 (1972), p. 207-244. | DOI | EuDML | Zbl | MR

[5] D. Barlet & H.-M. Maire - "Développements asymptotiques, transformation de Mellin complexe et intégration sur les fibres", in Séminaire d'analyse 1985-1986 (P. Lelong, P. Dolbeault & H. Skoda, eds.), Lect. Notes in Math., vol. 1295, Springer-Verlag, 1987, p. 11-23. | Zbl | MR

[6] D. Barlet & H.-M. Maire, "Asymptotic expansion of complex integrals via Mellin transform", J. Funct. Anal. 83 (1989), p. 233-257. | DOI | Zbl | MR

[7] A. A. Beilinson, J. N. Bernstein & P. Deligne - "Faisceaux pervers", in Analyse et topologie sur les espaces singuliers, Astérisque, vol. 100, Société Mathématique de France, 1982, p. 7-171. | Numdam | Zbl | MR

[8] J. Bingener - "Über formale complexe Räume", Manuscripta Math. 24 (1978), p. 253-293. | DOI | EuDML | Zbl | MR

[9] O. Biquard - "Fibrés de Higgs et connexions intégrables: le cas logarithmique (diviseur lisse)", Ann. Sci. École Norm. Sup. (4) 30 (1997), p. 41-96. | DOI | Numdam | EuDML | Zbl | MR

[10] O. Biquard & Ph. Boalch - "Wild nonabelian Hodge theory on curves", Compositio Math. 140 (2004), p. 179-204. | DOI | Zbl | MR

[11] J.-E. Björk - Analytic 𝒟-modules and applications, Kluwer Academic Publisher, Dordrecht, 1993. | Zbl | MR

[12] Ph. Boalch - "Stokes matrices, Poisson Lie groups and Frobenius manifolds", Invent Math. 146 (2001), no. 3, p. 479-506. | DOI | Zbl | MR

[13] Ph. Boalch, "Symplectic manifolds and isomonodromic deformations", Adv. in Math. 163 (2001), no. 2, p. 137-205. | Zbl | MR

[14] Ph. Boalch, "G-bundles, isomonodromy, and quantum Weyl groups", Internat. Math. Res. Notices (2002), no. 22, p. 1129-1166. | DOI | Zbl | MR

[15] G. Böckle & C. Khare - "Mod l representations of arithmetic fundamental groups. II. A conjecture of A. J. de Jong", Compositio Math. 142 (2006), no. 2, p. 271-294. | DOI | Zbl | MR

[16] N. Borne - "Fibrés paraboliques et champ des racines", Internat. Math. Res. Notices (2007), no. 16, p. Art. ID rnm049, 38 pages. | Zbl | MR

[17] N. Borne, "Sur les représentations du groupe fondamental d'une variété privée d'un diviseur à croisements normaux simples", Indiana Univ. Math. J. 58 (2009), no. 1, p. 137-180. | DOI | Zbl | MR

[18] T. Bridgeland & V. Toledano Laredo - "Stability conditions and stokes factors", Invent. Math. (2011), p. 1-38, doi: 10.1007/s00222-011-0329-4. | MR | Zbl

[19] M. A. De Cataldo & L. Migliorini - "The Hodge theory of algebraic maps", Ann. Sci. École Norm. Sup. (4) 38 (2005), no. 5, p. 693-750. | DOI | Numdam | EuDML | Zbl | MR

[20] K. Corlette - "Flat G-bundles with canonical metrics", J. Differential Geom. 28 (1988), p. 361-382. | DOI | Zbl | MR

[21] M. Cornalba & P. A. Griffiths - "Analytic cycles and vector bundles on noncompact algebraic varieties", Invent. Math. 28 (1975), p. 1-106. | DOI | EuDML | Zbl | MR

[22] C. De Concini, V. G. Kac & C. Procesi - "Quantum coadjoint action", J. Amer. Math. Soc. 5 (1992), no. 1, p. 151-189. | DOI | Zbl | MR

[23] P. Deligne - "Théorème de Lefschetz et critères de dégénérescence de suites spectrales", Publ. Math. Inst. Hautes Études Sci. 35 (1968), p. 107-126. | DOI | Numdam | EuDML | Zbl

[24] P. Deligne, Équations différentielles à points singuliers réguliers, Lect. Notes in Math., vol. 163, Springer-Verlag, 1970. | Zbl | MR

[25] P. Deligne, B. Malgrange & J.-P. Ramis - Singularités irrégulières, Correspondance et documents, Documents mathématiques, vol. 5, Société Mathématique de France, Paris, 2007. | Zbl | MR

[26] V. Drinfeld - "On a conjecture of Kashiwara", Math. Res. Lett. 8 (2001), p. 713-728. | DOI | Zbl | MR

[27] J. Eells & J. H. Sampson - "Harmonic mappings of Riemannian manifolds", Amer. J. Math. 86 (1964), p. 109-160. | DOI | Zbl | MR

[28] J. Frisch & J. Guenot - "Prolongement de faisceaux analytiques cohérents", Invent. Math. 7 (1969), p. 321-343. | DOI | EuDML | Zbl | MR

[29] G. Fujisaki - Fields and galois theory, I-III, second ed., Iwanami Shoten Kiso Sūgaku, vol. 6, Iwanami Shoten, Tokyo, 1983, (in japanese). | Zbl | MR

[30] K. Fukaya - Gauge theory and topology, Springer-Verlag, Tokyo, 1995, (in Japanese).

[31] D. Gaitsgory - "On de Jong's conjecture", Israel J. Math. 157 (2007), p. 155-191. | DOI | Zbl | MR

[32] A. Grothendieck - "Techniques de construction et théorèmes d'existence en géométrie algébrique. IV. Les schémas de Hilbert", in Séminaire Bourbaki, Secrétariat mathématique, Paris, 1961, Exp. n° 221 (Rééd. Soc. Math. France, Paris, 1995). | Numdam | EuDML | Zbl | MR

[33] F. Guillén & V. Navarro Aznar - "Sur le théorème local des cycles invariants", Duke Math. J. 61 (1990), p. 133-155. | DOI | Zbl | MR

[34] R. Hartshorne - "On the de Rham cohomology of algebraic varieties", Publ. Math. Inst. Hautes Études Sci. 45 (1975), p. 5-99. | DOI | Numdam | EuDML | Zbl | MR

[35] C. Hertling - "tt * geometry, Frobenius manifolds, their connections, and the construction for singularities", J. reine angew. Math. 555 (2003), p. 77-161. | Zbl | MR

[36] C. Hertling & Ch. Sevenheck - "Nilpotent orbits of a generalization of Hodge structures", J. reine angew. Math. 609 (2007), p. 23-80. | Zbl | MR

[37] C. Hertling & Ch. Sevenheck, "Limits of families of Brieskorn lattices and compactified classifying spaces", Adv. in Math. 223 (2010), p. 1155-1224. | Zbl | MR

[38] R. Hotta, K. Takeuchi & T. Tanisaki - D-Modules, perverse sheaves, and representation theory, Progress in Math., vol. 236, Birkhäuser, Boston, Basel, Berlin, 2008. | Zbl | MR

[39] J. Iyer & C. Simpson - "A relation between the parabolic Chern characters of the de Rham bundles", Math. Ann. 338 (2007), no. 2, p. 347-383. | DOI | Zbl | MR

[40] M. Jardim - "A survey on Nahm transform", J. Geom. Phys. 52 (2004), no. 3, p. 313-327. | DOI | Zbl | MR

[41] J. Jost & K. Zuo - "Harmonic maps of infinite energy and rigidity results for representations of fundamental groups of quasiprojective varieties", J. Differential Geom. 47 (1997), p. 469-503. | DOI | Zbl | MR

[42] M. Kashiwara - "Semisimple holonomic 𝒟-modules", in Topological Field Theory, Primitive Forms and Related Topics (M. Kashiwara, K. Saito, A. Matsuo & I. Satake, eds.), Progress in Math., vol. 160, Birkhäuser, Basel, Boston, 1998, p. 267-271. | DOI | Zbl | MR

[43] M. Kashiwara, D-modules and microlocal calculus, Translations of Mathematical Monographs, vol. 217, American Mathematical Society, Providence, RI, 2003. | Zbl | MR

[44] M. Kashiwara & P. Schapira - Sheaves on Manifolds, Grundlehren der mathematischen Wissenschaften, vol. 292, Springer-Verlag, 1990. | DOI | Zbl | MR

[45] L. Katzarkov, M. Kontsevich & T. Pantev - "Hodge theoretic aspects of mirror symmetry", in From Hodge theory to integrability and TQFT:tt * -geometry (R. Donagi & K. Wendland, eds.), Proc. Symposia in Pure Math., vol. 78, American Mathematical Society, Providence, RI, 2008, p. 87-174. | DOI | Zbl | MR

[46] K. Kedlaya - "Good formal structures for flat meromorphic connections, I: surfaces", Duke Math. J. 154 (2010), no. 2, p. 343-418. | DOI | Zbl | MR

[47] K. Kedlaya, "Good formal structures for flat meromorphic connections, II: excellent schemes", J. Amer. Math. Soc. 24 (2011), no. 1, p. 183-229. | DOI | Zbl | MR

[48] S. Kobayashi - Differential geometry of complex vector bundles, Publications of the Mathematical Society of Japan, vol. 15, Princeton University Press, Princeton, NJ, 1987, Kanô Memorial Lectures, 5. | Zbl | MR

[49] K. Kodaira - "On a differential-geometric method in the theory of analytic stacks", Proc. Nat. Acad. Sci. U.S.A. 39 (1953), p. 1268-1273. | DOI | Zbl | MR

[50] V. A. Krasnov - "Formal modifications. Existence theorems for modifications of complex manifolds", Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973), p. 848-882. | Zbl | MR

[51] A. H. M. Levelt - "Jordan decomposition for a class of singular differential operators", Arkiv for Math. 13 (1975), p. 1-27. | DOI | Zbl | MR

[52] J. Li - "Hermitian-Einstein metrics and Chern number inequalities on parabolic stable bundles over Kähler manifolds", Comm. Anal. Geom. 8 (2000), no. 3, p. 445-475. | DOI | Zbl | MR

[53] H. Majima - Asymptotic analysis for integrable connections with irregular singular points, Lect. Notes in Math., vol. 1075, Springer-Verlag, 1984. | Zbl | MR

[54] B. Malgrange - Ideals of differentiable functions, Tata Institute of Fundamental Research Studies in Mathematics, vol. 3, Tata Institute of Fundamental Research, Bombay, 1967. | Zbl | MR

[55] B. Malgrange, "Déformations de systèmes différentiels et microdifférentiels", in Séminaire E.N.S. Mathématique et Physique (L. Boutet de Monvel, A. Douady & J.-L. Verdier, eds.), Progress in Math., vol. 37, Birkhäuser, Basel, Boston, 1983, p. 351-379. | Zbl | MR

[56] B. Malgrange, "La classification des connexions irrégulières à une variable", in Séminaire E.N.S. Mathématique et Physique (L. Boutet de Monvel, A. Douady & J.-L. Verdier, eds.), Progress in Math., vol. 37, Birkhäuser, Basel, Boston, 1983, p. 381-399. | Zbl | MR

[57] B. Malgrange, Équations différentielles à coefficients polynomiaux, Progress in Math., vol. 96, Birkhäuser, Basel, Boston, 1991. | Zbl | MR

[58] B. Malgrange, "Connexions méromorphes, II: le réseau canonique", Invent. Math. 124 (1996), p. 367-387. | DOI | Zbl | MR

[59] Z. Mebkhout - "Le théorème de comparaison entre cohomologies de de Rham sur le corps des nombres complexes", C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 12, p. 549-552. | Zbl | MR

[60] Z. Mebkhout, "Le théorème de comparaison entre cohomologies de de Rham d'une variété algébrique complexe et le théorème d'existence de Riemann", Publ. Math. Inst. Hautes Études Sci. 69 (1989), p. 47-89. | DOI | Numdam | EuDML | Zbl | MR

[61] V. B. Mehta & A. Ramanathan - "Semistable sheaves on projective varieties and their restriction to curves", Math. Ann. 258 (1981/82), no. 3, p. 213-224. | DOI | EuDML | Zbl | MR

[62] V. B. Mehta, "Restriction of stable sheaves and representations of the fundamental group", Invent. Math. 77 (1984), no. 1, p. 163-172. | DOI | EuDML | Zbl | MR

[63] T. Mochizuki - "Asymptotic behaviour of variation of pure polarized TERP structures", Publ. RIMS, Kyoto Univ. 47 (2011), no. 2, p. 419-534. | DOI | Zbl | MR

[64] T. Mochizuki, "Stokes structure of good meromorphic flat bundle", Journal de l'Institut mathématique de Jussieu 10 (2011), no. 3, p. 675-712. | DOI | Zbl | MR

[65] T. Mochizuki - "Asymptotic behaviour of tame nilpotent harmonic bundles with trivial parabolic structure", J. Differential Geometry 62 (2002), no. 3, p. 351-559. | DOI | Zbl | MR

[66] T. Mochizuki, Kobayashi-Hitchin correspondence for tame harmonic bundles and an application, Astérisque, vol. 309, Société Mathématique de France, Paris, 2006. | Numdam | Zbl | MR

[67] T. Mochizuki, Asymptotic behaviour of tame harmonic bundles and an application to pure twistor D-modules. I, II, vol. 185, Mem. Amer. Math. Soc., no. 869 & 870, American Mathematical Society, Providence, R.I., 2007. | Zbl | MR

[68] T. Mochizuki, "Good formal structure for meromorphic flat connections on smooth projective surfaces", in Algebraic analysis and around, Adv. Stud. Pure Math., vol. 54, Math. Soc. Japan, Tokyo, 2009, p. 223-253. | Zbl | MR

[69] T. Mochizuki, "Kobayashi-Hitchin correspondence for tame harmonic bundles. II", Geom. Topol. 13 (2009), no. 1, p. 359-455. | DOI | Zbl | MR

[70] W. Rudin - Functional analysis, second ed., International Series in Pure and Applied Mathematics, McGraw-Hill Inc., New York, 1991. | Zbl | MR

[71] C. Sabbah - "Harmonic metrics and connections with irregular singularities", Ann. Inst. Fourier (Grenoble) 49 (1999), p. 1265-1291. | DOI | Numdam | EuDML | Zbl | MR

[72] C. Sabbah, Équations différentielles à points singuliers irréguliers et phénomène de Stokes en dimension 2, Astérisque, vol. 263, Société Mathématique de France, Paris, 2000. | Numdam | Zbl | MR

[73] C. Sabbah, Polarizable twistor 𝒟-modules, Astérisque, vol. 300, Société Mathématique de France, Paris, 2005. | Numdam | Zbl | MR

[74] C. Sabbah, "Monodromy at infinity and Fourier transform II", Publ. RIMS, Kyoto Univ. 42 (2006), p. 803-835. | DOI | Zbl | MR

[75] C. Sabbah, "Wild twistor 𝒟-modules", in Algebraic Analysis and Around, Adv. Stud. Pure Math., vol. 54, Math. Soc. Japan, Tokyo, 2009, p. 293-353. | Zbl | MR

[76] C. Sabbah, "Fourier-Laplace transform of a variation of polarized complex Hodge structure, II", in New developments in Algebraic Geometry, Integrable Systems and Mirror symmetry, Adv. Stud. Pure Math., vol. 59, Math. Soc. Japan, Tokyo, 2010, p. 289-347. | Zbl | MR

[77] M. Saito - "Modules de Hodge polarisables", Publ. RIMS, Kyoto Univ. 24 (1988), p. 849-995. | DOI | Zbl | MR

[78] M. Saito, "Mixed Hodge Modules", Publ. RIMS, Kyoto Univ. 26 (1990), p. 221-333. | DOI | Zbl | MR

[79] W. Schmid - "Variation of Hodge structure: the singularities of the period mapping", Invent. Math. 22 (1973), p. 211-319. | DOI | EuDML | Zbl | MR

[80] Y. Sibuya - Linear differential equations in the complex domain: problems of analytic continuation, Translations of Mathematical Monographs, vol. 82, American Math. Society, Providence, RI, 1990, (Kinokuniya, Tokyo 1976, in japanese). | Zbl | MR

[81] C. Simpson - "Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization", J. Amer. Math. Soc. 1 (1988), p. 867-918. | DOI | Zbl | MR

[82] C. Simpson, "Harmonic bundles on noncompact curves", J. Amer. Math. Soc. 3 (1990), p. 713-770. | DOI | Zbl | MR

[83] C. Simpson, "Higgs bundles and local systems", Publ. Math. Inst. Hautes Etudes Sci. 75 (1992), p. 5-95. | DOI | Numdam | EuDML | Zbl | MR

[84] C. Simpson, "Some families of local systems over smooth projective varieties", Ann. of Math. (2) 138 (1993), no. 2, p. 337-425. | DOI | Zbl | MR

[85] C. Simpson, "Mixed twistor structures", https://arxiv.org/abs/alg-geom/9705006, 1997.

[86] C. Simpson, "The Hodge filtration on nonabelian cohomology", in Algebraic geometry (Santa Cruz, 1995), Proc. of AMS summer conferences, American Mathematical Society, 1997, p. 217-281. | DOI | Zbl | MR

[87] C. Simpson, "Katz's middle convolution algorithm", Pure Appl. Math. Q. 5 (2009), no. 2, Special Issue: In honor of Friedrich Hirzebruch. Part 1, p. 781-852. | DOI | Zbl | MR

[88] Y.-T. Siu - "Extending coherent analytic sheaves", Ann. of Math. (2) 90 (1969), p. 108-143. | DOI | Zbl | MR

[89] Y.-T. Siu, Techniques of extension of analytic objects, Lect. Notes in Pure and Appl. Math., vol. 8, Marcel Dekker Inc., New York, 1974. | Zbl | MR

[90] S. Szabszabó - Nahm transform for integrable connections on the Riemann sphere, Mém. Soc. Math. France (N.S.), vol. 110, Société Mathématique de France, Paris, 2007. | Numdam | Zbl

[91] V. Toledano Laredo - "A Kohno-Drinfeld theorem for quantum Weyl groups", Duke Math. J. 112 (2002), no. 3, p. 421-451. | DOI | Zbl | MR

[92] G. Trautmann - "Ein Kontinuitätssatz für die Fortsetzung kohärenter analytischer Garben", Arch. Math. (Basel) 18 (1967), p. 188-196. | DOI | Zbl | MR

[93] K. Uhlenbeck - "Connections with L p bounds on curvature", Comm. Math. Phys. 83 (1982), no. 1, p. 31-42. | DOI | Zbl | MR

[94] W. Wasow - Asymptotic expansions for ordinary differential equations, Dover Publications Inc., New York, 1987, Reprint of the 1976 edition. | Zbl | MR

[95] E. Witten - "Gauge theory and wild ramification", Anal. Appl. (Singap.) 6 (2008), no. 4, p. 429-501. | DOI | Zbl | MR

[96] S. Zucker - "Hodge theory with degenerating coefficients: L 2 -cohomology in the Poincaré metric", Ann. of Math. (2) 109 (1979), p. 415-476. | DOI | Zbl | MR